Description: Fast, non drowsy relief of the symptoms of hayfever allergies.
Size: 30 Tablets
Ingredients: Fexofenadine Hydrochloride 120mg Inactive Ingredients: Croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).
Product Warnings: Always read the label. Do not use in children under 12 years of age. Follow the directions for use. If symptoms persist, talk to your health professional.
Print Mandatory Statement: Always read the label and follow the directions for use. If symptoms persist, talk to your health professional.